# SDR ASAA2016051016688

- Difficulty date: May 10, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 28,369 hours, 8,676 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020201
- Condition: Failed
- Location: Fuel Compensator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 800-28EA-16443-1, FOUND THE NR 2 TANK COMP PROBE, NR 1 TU, NR 2 TU, AND NR 9 TU OUT OF LIMITS IAW AMM 28-41-21-710-801.  ACFT GROUNDED. REPLACED THE NR 1 TANK COMPENSATOR PROBE IAW AMM 28-41-21/401. THE NEW NR 1 TANK COMPARTMENT  PROBE OPS-CHECK GOOD IAW AMM 28-41-00-730-801.  REPLACED THE NR 2 TANK COMP PROBE IAW AMM 28-41-21/401.  REPLACED THE NR 1 TU PROBE IAW AMM 28-41-21/401.  REPLACED THE NR 2 TANK, NR 2 TU PROBE IAW AMM 28-41-21/401.  REPLACED THE NR 2 TANK, NR 9 TU PROBE IAW AMM 28-41-21/401.  REINSTALLED ACCESS PANELS 632AB, 632BB, AND 632KB PIAW AMM 28-11-11-400-801. LEAK CHECKS GOOD.  THE NEW COMP AND TANK PROBES OP-CHECK GOOD IAW AMM 28-41-00-730-801.
